Sur la condition de Bernoulli faible et ses applications

Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 532)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    P. Billingsley. Ergodic theory and Information. Wiley (1965)Google Scholar
  2. 2.
    W. Doeblin et R. Fortet. Sur les chaînes à liaisons complètes. Bull. Soc. Math. France 65 (1937), 132–148MathSciNetzbMATHGoogle Scholar
  3. 3.
    N. Friedman et D. Ornstein. An isomorphism of weak Bernoulli transformations. Advances in Maths 5 (1971), 365–394MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    G. Gallavotti. Ising model and Bernoulli schemes in one dimension. Commun. Math. Phys. 32 (1973), 183–193MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    M. O. Georgii. Stochastische Felder und ihre Anwendung auf Interactions systeme. Lecture Notes, Institut für Angewandte Mathematik der Universität, Heidelberg (1974)Google Scholar
  6. 6.
    F. Ledrappier. Mesure d’équilibre sur un réseau. Commun. Math. Phys. 33 (1973), 119–128MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    F. Ledrappier. Mécanique statistique de l’équilibre pour un revêtement.Google Scholar
  8. 8.
    G. Maruyama. Applications of Ornstein’s theory to stationnary processes. Proceedings of the second Japan-USSR Symp. in Prob. theory. Lecture Notes in Math. 330, Springer-VerlagGoogle Scholar
  9. 9.
    B. Petit. Schémas de Bernoulli et g-mesures. C.R.A.S. Paris, t. 280 17–20Google Scholar
  10. 10.
    C. J. Preston. Gibbs states on countable sets.Google Scholar
  11. 11.
    M. Rosenblatt. A central limit theorem and a strong mixing condition. Proc. Nat. Acad. Sci. USA 42 (1956), 43–47MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    D. Ruelle. Statistical mechanics of a one dimensional lattice gas. Commun. Math. Phys. 9 (1968), 267–278MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    M. Smorodinsky. A partition on a Bernoulli shift which is not weakly Bernoulli. Math. System theory 5 (1971), 201–203MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    K. M. Wilkinson. Ergodic properties of certain numbertheoretic endomorphisms.Google Scholar

Copyright information

© Springer-Verlag 1976

Authors and Affiliations

There are no affiliations available

Personalised recommendations